# SDR MALA110265

- Difficulty date: November 27, 2011
- Submitted: December 7, 2011
- Operation: Air carrier
- Aircraft: N604LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15152
- Aircraft time: 9,585 hours, 6,041 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: CC6703409425
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 280 FLOORBEAM CORRODED.  R & R RT STA 280 FLOORBEAM IAW SRM 51-42-06, 51-42-22, 51-42-21.
